# SDR HEEA083592

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 9,906 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Mixer Box
- Part number: A3016R
- Part serial: 8504651
- Condition: Malfunctioned
- Location: Comms Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIXER BOX CAUSING BUZZING NOISE IN HEADSET. SHOP REPAIR.
